MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number BAR-A8-8MM
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the description of the issue and the images shared, the patient appears to have reherniated and the mesh (seal) portion of the device migrated with the herniated material.The images from the reoperation showed the anchor may have shifted it's position or the image was taken at enough of a different angle it is not possible to tell.The mesh portion was explanted as part of the reoperation.The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or new information submitted, another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
 
Event or Problem Description
Patient reherniated and the mesh had migrated posteriorly.The revision surgery was performed (fusion), and the mesh portion was removed.

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
nicholas grow
30 commerce way
woburn, MA 01801
7819320222-172
MDR Report Key25723441
Report Number3006232063-2026-00016
Device Sequence Number9478132
Product Code QES
UDI-Device IdentifierM906BARA88MM0
UDI-Public+M906BARA88MM0/$09092402/14D20271004L
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBAR-A8-8MM
Device Catalogue Number2730815-A8
Device Lot Number09092402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age32 YR
Patient SexUnknown